# SDR FDEA202206271568

- Difficulty date: June 27, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 80,824 hours, 20,233 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT SURFACE REPETITIVE INSPECTION ON THE LEFT   HAND NOSE LANDING GEAR TRUNION FITTING AFT OF NOSE LANDING GEAR DOOR AFT HINGE   FITTING SLOT OUT AREA FOUND 01 EACH CRACKS WITH LENGTH APPROXIMATELY 0.2Ï¿½ AT   STATION 575. AT HIGH FREQUENCY EDDY CURRENT SURFACE REPETITIVE INSPECTION ON LEFT   HAND NOSE LANDING GEAR TRUNION FITTING AFT OF NOSE LANDING GEAR DOOR AFT HINGE   FITTING SLOT OUT AREA  WITH 01 EACH CRACK STATION 575 REPAIRED AS PER SRM 53-10-  14-2R REPAIR 2 FIGURE 202. REPETITIVE INSPECTION REQUIRED Ï¿½ INITIAL AT 1,500 CYCLES   AND REPETITIVE INSPECTION AT 1,500 CYCLES TO BE CARRIED OUT AS PER SRM 53-10-14-2R   REPAIR 2 TABLE 201 (FIGURE 202). REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
